Advertisement

Communications in Mathematical Physics

, Volume 254, Issue 2, pp 361–366 | Cite as

On the Absolutely Continuous Spectrum of Multi-Dimensional Schrödinger Operators with Slowly Decaying Potentials

  • Oleg SafronovEmail author
Article

Abstract

We consider a multi-dimensional Schrödinger operator −Δ+V in L2(R d ) and find conditions on the potential V which guarantee that the absolutely continuous spectrum of this operator is essentially supported by the positive real line. We prove some results which go beyond the case L1+L p with p<d.

Keywords

Neural Network Statistical Physic Complex System Nonlinear Dynamics Potential Versus 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Christ, M., Kiselev, A.: Absolutely continuous spectrum for one-dimensional Schrödinger operators with slowly decaying potentials: Some optimal results. J. Am. Math. Soc. 11, 771–797 (1998)CrossRefMathSciNetzbMATHGoogle Scholar
  2. 2.
    Damanik, D., Hundertmark, D., Killip, R., Simon, B.: Variational estimates for discrete Schrödinger operators with potentials of indefinite sign. Commun. Math. Phys. 238, 545-562 (2003)Google Scholar
  3. 3.
    Damanik, D., Hundertmark, D., Simon, B.: Bound states and the Szegö condition for Jacobi matrices and Schrödinger operators. J. Funct. Anal. 205, 357-379 (2003)CrossRefzbMATHGoogle Scholar
  4. 4.
    Damanik, D., Killip, R.: Half-line Schrödinger operators with no bound states. To appear in Acta Math.Google Scholar
  5. 5.
    Damanik, D., Killip, R., Simon, B.: Necessary and sufficient conditions in the spectral theory of Jacobi matrices and Schrödinger operators. IMRN 22, 1087–1097 (2004)CrossRefGoogle Scholar
  6. 6.
    Deift, P., Killip, R.: On the absolutely continuous spectrum of one-dimensional Schrödinger operators with square summable potentials. Commun. Math. Phys. 203, 341–347 (1999)CrossRefMathSciNetzbMATHGoogle Scholar
  7. 7.
    Denisov, S.A.: On the coexistence of absolutely continuous and singular continuous components of the spectral measure for some Sturm-Liouville operators with square summable potentials. J. Diff. Eqs. 191, 90–104 (2003)CrossRefzbMATHGoogle Scholar
  8. 8.
    Denisov, S.A.: On the absolutely continuous spectrum of Dirac operator. To appear in Commun. PDEGoogle Scholar
  9. 9.
    Denisov, S.A.: Absolutely continuous spectrum of Schrodinger operators and Fourier transform of the potential. Russ. J. Math. Phys. 8(N1), 14–24 (2001)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Hundertmark, D., Simon, B.: Lieb-Thirring inequalities for Jacobi matrices. J. Aprox. Theory. 118(1), 106–130 (2002)CrossRefzbMATHGoogle Scholar
  11. 11.
    Killip, R.: Perturbations of one-dimensional Schrödinger operators preserving the absolutely continuous spectrum. Int. Math. Res. Not. N. 38, 2029–2061 (2002)CrossRefzbMATHGoogle Scholar
  12. 12.
    Killip, R., Simon, B.: Sum rules for Jacobi matrices and their applications to spectral theory. Ann. Math. 158, 253–321 (2003)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Kiselev, A.: Absolutely continuous spectrum of one-dimensional Schrödinger operators and Jacobi matrices with slowly decreasing potentials. Commun. Math. Phys. 179, 377–400 (1996)Google Scholar
  14. 14.
    Kiselev, A.: Imbedded Singular Continuous Spectrum for Schrödinger Operators. PreprintGoogle Scholar
  15. 15.
    Laptev, A., Naboko, S., Safronov, O.: Absolutely continuous spectrum of Schrödinger operators with slowly decaying and oscillating potentials. Commun. Math. Phys., DOI 10.1007/s00220-004-1157-9, 2004Google Scholar
  16. 16.
    Lieb, E.H., Thirring, W.: Bound for the kinetic energy of fermions which proves the stability of matter. Phys. Rev. Lett. 35, 687–689 (1975); Errata Ibid 35, 1116 (1975)CrossRefGoogle Scholar
  17. 17.
    Lieb, E.H., Thirring, W.: Inequalities for the moments of the eigenvalues of the Schrödinger Hamiltonian and their relation to Sobolev inequalities. In: Studies in Mathematical Physics. Essays in Honor of Valentine Bargmann, Princeton, NJ: Princeton University Press, 1976, pp. 269–303Google Scholar
  18. 18.
    Remling, C.: The absolutely continuous spectrum of one-dimensional Schrödinger operators with decaying potentials. Commun. Math. Phys. 193, 151–170 (1998)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsUAB, 1300 University BoulevardBirminghamUSA

Personalised recommendations